# SDR SWAA2024031251731

- Difficulty date: February 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 986.5 AND RBL44 WL208.1 AT AFT GALLEY AREA 2024-123181<[01] TOOL USED ON STEP 4: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 130066701 ; DUE DATE: 09-JUN-24;[02] TOOL USED STEP 11; 12 AND 13: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 12 MAR 24.;[03] TOOL USED STEP 16: RADIOMETER/PHOTOMETER; P/N: XRP-3000; S/N: 1753759; DUE DATE: 12 APR 24.;[04] REPLACED EXISTING REPAIR ON FLOOR BEAM LOCATED STA 986.5 AND RBL 44 WL 208.1 AT AFT GALLEY AREA; IAW BOEING EA 24-153-00571 AND EA 24-153-00571 WIP1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR ON FLOOR BEAM LOCATED STA 986.5 AND RBL 18 TO RBL 50 WL 208.1 AT AFT GALLEY AREA; IAW BOEING EA 24-153-00571 AND EA 24-153-00571 WIP1. SEE INDIVIDUAL SIGN OFF BELOW.;[06] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
